MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number MERGE CARDIO V11.0
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During investigation the customer called and requested to stop populating the tricuspid peak gradient during diastole (trv peak grad, d (mm hg)) measurement as it appeared to be populating the merge cardio clinical report incorrectly.Upon investigation it was found that the modality (imaging device) was sending tr maxpg text string to both trv peak grad, during distole and trv peak grad, during systole.For this site, the report text string doesn't specify, and it appears to be populating the opposite.Hence the discrepancy on the merge cardio clinical report.Merge healthcare cardio support disabled this measurement string as requested by the customer for (b)(6) hospitals which resolved the issue in complaint (b)(4) associated with mdr 2183926-2019-00003.The customer called merge cardio support and asked that this measurement also be disabled for their other server that applies to (b)(6) hospitals.Merge healthcare cardio support disabled the requested measurement for server id (b)(4), resolving this complaint (b)(4).At this time the customer has not be able to be reached to confirm that no patients were harmed due to this issue.When more information becomes available, a supplemental will be submitted.
 
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.On (b)(6) 2019, a customer contacted merge healthcare and stated that diagnostic measurement taken by their modality was incorrect and needed to be disabled.Due to an incorrect values displaying in the diagnostic report, there is a potential for incorrect treatment of a patient that could result in harm.Reference complaint (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted (b)(6)2019.Information obtained from the customer stated that the tricuspid peak gradient during diastole (trv peak grad, d (mm hg)) measurement was populating the report with a value that was well out of normal limits and was readily apparent since go-live and in most cases was removed from the report by cardiologists.This issue was not known to cause harm to the patient.Support disabled this measurement string as requested by the customer for park plaza and tomball hospitals which resolved the issue in complaint-(b)(4) customer called and asked that this measurement also be disabled for their other server that applies to west houston, kingwood, rio grande regional, and valley regional hospitals.Support disabled the requested measurement for server id wst001003, resolving this issue.No further action is required.There were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.Revised information contained in this supplemental report includes the following: g4 - date new information received by manufacturer g7 - indication that this is follow-up report 001 h1 - indication of malfunction as reportable event h2 - indication of additional information h3 - indication that device evaluated by manufacturer h6 - evaluation codes: method code: 10 - testing of actual/suspected device results code: 3208 - configuration issue conclusions code: 21 - caused traced to infrastructure h10 - indication of additional manufacturer information is contained in this follow-up report.

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key8350142
Report Number2183926-2019-00004
Device Sequence Number2253381
Product Code LLZ
UDI-Device Identifier00842000100416
UDI-Public00842000100416
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE CARDIO V11.0
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1